Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The disk property of coverings of 1-convex surfaces
HTML articles powered by AMS MathViewer

by Mihnea Colţoiu and Cezar Joiţa PDF
Proc. Amer. Math. Soc. 140 (2012), 575-580 Request permission

Abstract:

Let $X$ be a 1-convex surface and $p:\tilde X\to X$ an (unbranched) covering map. We prove that if $\tilde X$ does not contain an infinite Nori string of rational curves, then $\tilde X$ satisfies the discrete disk property.
References
Similar Articles
Additional Information
  • Mihnea Colţoiu
  • Affiliation: “Simion Stoilow” Institute of Mathematics of the Romanian Academy, P. O. Box 1-764, Bucharest 014700, Romania
  • Email: Mihnea.Coltoiu@imar.ro
  • Cezar Joiţa
  • Affiliation: “Simion Stoilow” Institute of Mathematics of the Romanian Academy, P. O. Box 1-764, Bucharest 014700, Romania
  • Email: Cezar.Joita@imar.ro
  • Received by editor(s): November 23, 2010
  • Published electronically: June 9, 2011
  • Additional Notes: Both authors were partially supported by CNCSIS Grant PN-II ID_1185, contract 472/2009.
  • Communicated by: Franc Forstneric
  • © Copyright 2011 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 575-580
  • MSC (2010): Primary 32F17, 32F10, 32E05, 32E10
  • DOI: https://doi.org/10.1090/S0002-9939-2011-11005-0
  • MathSciNet review: 2846325